Aa
A
A
A
Close
Women's Choice Community
616 Members
Avatar universal

Implantation bleeding or plan b symptoms?

hi, I had unprotected sex right after my period for two days and then I took plan b. after taking plan b, exactly a week later, I noticed a brown discharge, I don't know if it is an implantation bleeding or not, but the discharge came the first two days and then disappeared for another two days and now its back. is this an implantation bleeding or a regular plan b thing? I've taken plan b many times before, this never happened, I always had the full heavy period. its scarying me. help!
Plus, my period is not suppose to come until the 23rd of this month, please some one help me.
49 Responses
Avatar universal
I would rather call you sweet pea.

When you have brown blood from the vagina, this means that the blood is old.  It means that you have had some cervical bleeding for some reason (period, spotting, infection, irregular menstrual bleeding)  and that the blood is not coming down the vagina fast.  Its just really slow and so the time it reaches the outside of your body, it has changed colors to brown.  NO BIG DEAL.
However, the way in which you are using the plan B method of birth control is a BIG DEAL.  Sweetie, you need to realize that Plan B is/ are high doses of birth control pill hormones.  So every time you take them you are mixing up your system.  I don't want to preach but I am a nurse and I have worked a lot with high school and college aged adults.  I wish for you first to be safe.  If you are using Plan B for a form of birth control, you might as well get on the pill.  One which is low in hormones but strong enough to prevent pregnancy.  It also clears up acne.  I don't think you realize the risks of taking these high doses of hormones so often that your chance of stroke, clots, and irregular bleeding really increases. Also, you need to be having sex with one person you trust if you are not using a condom. I'm not judging.  I was there one time too.  And I love sex- but you need to be safe and your birth control needs to be effective.  Good Luck--Go see your local Nurse Practitioner or Medical Doctor.  See a woman-much easier to talk to.
Avatar universal
hey at the beginning of september i took plan B , less than 48 hours of unprotected sex & a week later i started bleeding. so i spoke to a nurse and she said it was normal to have bleeding.
but then i missed my period at the end of the month and still havent gotten it & now my boobs are really tender, and i have no clue whats going on with my body. My back hurts sometimes (lower) and i felt dizzy a few times throughout this past week.
I was told that i might miss my period, because of taking Plan B, but im still not convinced that is true. i need someones HELP!
does anyone know if its okay if you miss your period?
Once again, i took the pill not even 2 days after unprotected sex. SOMEONE PLEASE GIVE ME AN ANSWER!
Avatar universal
I am having the same thing happen- can anyone tell us if these are normal symptoms of plan b?
Avatar universal
me and my boyfreind had unprotected sex and he ejaculated inside of me, we went and got plan b (24 hrs after the incident).The day after i had light bleeding then today (3 days after taking plan b) the bleeding has increased, is this normal or should i go see a doctor?
Avatar universal
Alright so this is what I can tell you. If you take plan B, it is extremely common and normal to miss a period. And if you stress yourself out with worry, your periods will be even more delayed. Bleeding is extremely normal, so do not be worried about that. Now, if you are still worried and can't stop stressing out, the only logical thing is to buy a pregnancy test. You are most likely not pregnant and if you finally see that in proof, you can stop stressing and your body's hormones can get back to normal. I hope this helped! If you have any more questions, let me know!
1 Comments
I need your help.....
Avatar universal
I took plan b after 12 hours of having unprotected sex. I didn't have any symptoms in the first week. Then got my usual period  2 weeks after.
But since then i been noticing  my breast feeling sore,first pain around the nipple area and then  the breats area. I been having pains in the lower  abdomen area. I think i am over reacting.I took 2 pregnancy test at the doctors. Both detecting a negative. My next period should be coming in 2 weeks. Should i be worried at all?
Avatar universal
i have a mishave on oct 9th the condom came off so i took PlanB next day. I didnt experience anything. On Oct 16-18th i got my period. it was only 3 days. Then on Oct 20th Tues. I had sex with  my partner an he came inside me! I was so worried I took PlanB again. I know i shouldnt of but didnt know what else to do. On Thurs Oct 22nd i experience a painful abdominal acks. i thought it was a UTI but got tested and it was negative now Oct 26 i began bleeding all day not heavy but slight an am feeling uncomftable an sore on my right abdominal. Can someone please help me out? I did  go to my gyno but the results take two weeks an i am so worried.
Avatar universal
I have been having the same problem as you all stated. I've been freaking out because i dont know what to do!
This is my story:

I had my period on October 4th and it ended on October 8th.
My boyfriend and I had unprotected sex on the October 10th. I took Plan B on October 11th, and i took both pills at the same time.
After a few days(about 2, 3 days after), i started to get a really sharp back/hip pain where it would hurt if i bent or moved my right side. Then recently on about October 21st (last Wednesday) a brown, creamy discharge came out when i wiped after i went to pee but nothing would come out (for instance if, i were on my period). The following day, nothing really came out only when i wiped after peeing once again, and I would see the dark pinkish/brown creamy discharge. Recently, its been more a light red than a pink or brown and I'm tired of it coming out! My boyfriend and i were getting intimate, and i thought everything was fine until i realized there was blood all over his penis and i was embarassed out of my mind. He went and took a shower and was worried that something was wrong with me. I told him that i couldnt be my period because I'm not due until the 1st of the month (which is Sunday). He said it was like clumpy gluey blood and he got scared because he doesnt want anything to be wrong with me. Could it be my period or a more serious matter? This was my first time taking Plan B and I've never been on any kind of birth control. I'm 20 years old, please help!

Also, i was reading about miscarriages and bleeding implantation..could the bleeding be related to that or is it just side effects from taking Plan B? I would really like to know. Thanks!
Avatar universal
omg this is the story i had my period in march 5  to march 11 i had sex with my boyfriend march 12 the condom broke n he came inside of me i took plan b march 13 at 2 pm less then 24 hours after having sex. then the 1st 4th days nothing happen till march 18 when i went to the restroom i found out i was bleeding but it wasent my period it was different type of blood im scare because i have read different webs n read that some girls get spoting when they r pregnant :( can u guys plz help me im scare:(
Avatar universal
i had unprotected sex on july 28th and took plan b on august 1st. i got light bleeding/brownish colored (sorry tmi) on august 6th and it only lasted for 3 days. i still havent gotten my period and it was due on august 19th. so i am going onto 3 days late. i dont know if i am pregnant and i am freaking out. please if anyone has any information please let me know.
Avatar universal
this is straight from the plan b website.

no need to worry.

When used as directed, Plan B® One-Step is safe and effective. Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late. If your period is more than a week late, you may be pregnant. If you have severe abdominal pain, you may have an ectopic pregnancy, and should get immediate medical attention.
Avatar universal
pregnancy tests don't hurt. if your stressed (and enough time has passed for it to be accurate) just take a test! you can have sex, you can put your body through plan b, i think you can pee on a stick. but generally, your aches, pains, and delays are normal.
Have an Answer?
Top Women's Health Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.